# SDR C2XA10SH329

- Difficulty date: October 11, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 145175
- Aircraft time: 26,476 hours, 19,618 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Housing
- Part number: 14501167603
- Condition: Gouged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK HORIZONTAL STABILIZER HINGE PIN LEFT I/B HOUSING GOUGED.  MAINTENANCE PERFORMED REPAIR AND INSTALLED 2ND OVERSIZE BUSHING TO LEFT HORIZONTAL STABILIZER HINGE PIN I/B HOUSING IAW EMB-145 SRM 55-10-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
